# SDR 9617849909

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A 1.1 INCH CRACK  IN THE AFT PRESSURE BULKHEAD UPPER INBOARD CORNER IN THE 9 DOUBLER.  ALSO, FOUND A 4 INCH CRACK IN THE RIGHT SIDE VENTRAL DOOR JAMB.    REPAIRED BOTH PER EA DC9-53-022.
